# SDR REXA2015071600718

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,397 hours, 20,757 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Deployed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RAM AIR TURBINE DEPLOYED JUST AFTER WEIGHT OFF WHEELS.  RETURNED & LANDING WITHOUT INCIDENT.  PERFORMED ADG DEPLOYMENT, INFLIGHT, INSP IAW AMM 05-51-19 & SB ERPS10AG-24-3 REV 3 INSPECTION GOOD.  NO DEFECTS FOUND.  COMPONENT WAS REPLACED AT MOTR REQUEST, ADG CONTROL PANEL.
